# SDR AALA202404293975

- Difficulty date: March 20, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 59,822 hours, 38,933 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 37,096 hours, 18,917 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G06
- Part serial: 699346
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 37,096 hours, 18,917 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO BOS DUE TO RIGHT ENGINE  COMPRESSOR STALL ABOUT 4000' ON DEPARTURE. THE AIRCRAFT LANDED SAFELY AT BOS AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND EVIDENCE OF BIRD STRIKE IN THE RIGHT ENGINE AND ACCOMPLISHED A BORESCOPE INSPECTION. MAINTENANCE FOUND MULTIPLE STAGE 1 HPC BLADES WERE BENT BACK AND 2 HAD TEARS. MAINTENANCE WILL BE REPLACING THE ENGINE.   MAINTENANCE REPLACED THE ENGINE PER TASK CARD 26L40071001.
